# SDR IPXA2017010912558

- Difficulty date: January 7, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 63,018 hours, 11,245 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STOPPED OPERATING.  CLEANED THE SWITCH IAW AMM 52-00-00. OPS CHECKED NORMAL.
